What could a neurologist do for mirapex (pramipexole) side effects?

Change meds. Depending why Mirapex (pramipexole) is being used we can usually figure out a different drug to use that might be better tolerated.
Depends. Are you taking it for parkinson's? What side effects are you experiencing? If so, and it's helping you may wish to discuss with your neurologist how to minimize the side effects using other medications, techniques or strategies. If you're taking it for restless leg, you may wish to try a different medication. Either way please discuss with doctor.

Related Questions

Would the side effects be less if I seperate the Neurontin and mirapex (pramipexole) by a couple hours?

Neurontin (gabapentin) Most likely it is the doses combined, not the timing. Please review with your doctor.
Maybe (not). . . Only one way to find out! If you're not convinced, try it for a few days more. Be sure to stay in close contact w/your prescribing doctor & dispensing pharmacist. And always tell them everything you're taking so they can look for drug-drug interactions & warn you beforehand.

What are the side effects of mirapex (pramipexole)?

Mirapex (pramipexole) Abnormal dreams, constipation, diarrhea, dizziness, dry mouth, headaches, stuffy nose, loss of appetite, weakness.